MAUDE Adverse Event Report: ARTHREX, INC. 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
No complaint allegation was provided.There was no harm for patient, operator or third party reported.No further information was received.Update dw 12-feb-2025: further information was provided that during a surgery it was found that nothing could be seen through the used optic.As no replacement device was available the customer had to abort the surgery and the patient had to be awakened.Update dw 13-feb-2025: it was further reported that the reported device stopped working during a knee surgery on the meniscus.It is not known if the patient received an additional treatment.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was confirmed.The manufacturer evaluation revealed the device shows signs of heavy use.Furthermore, the distal end is very badly damaged and there are broken lenses in the system which indicates the device has not been used properly.

Brand Name
4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21396586
Report Number1220246-2025-00469
Device Sequence Number18086488
Product Code HRX
UDI-Device Identifier00888867291690
UDI-Public(01)00888867291690(11)220110(10)14919665
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Device Catalogue NumberAR-3350-4031
Device Lot Number14919665
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown